# SDR 06FDEA2608

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GENERAL OPENING PYLON 3 RE OAN J/C ACCESS PNL ENG PYLON 3 FOUND 1 EA CRACK 1 INCH LONG ON SPLICE OF FAIRING 488DL (REMOVED PART).  PERFORMED STOP DRILL HOLE AND FABRICATED & INSTALLED ANGLE IAW SRM 51-35-01 PAGE 1/13 REF SRM 54-00-01 FIG 2B SHT 2.
